# SDR WVER2012072292901

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 19,106 hours, 15,567 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130524
- Condition: Chafed
- Location: Aileron
- Component: Aileron, Bombdr
- Component part number: CC67013000954
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON IS CHAFED ON TOP FORWARD EDGE BY ALL 3 HINGE POINTS.  CHAFES ARE OUT OF LIMITS OF SRM 57-61-01-101-001-A01.
